# SDR 05FDEA00696

- Difficulty date: March 29, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AT STA 889 LBL 75.25 SEAT TRACK CROWN FOUND CORRODED.  MAIN DECK, STA 869 TO STA 909 LBL 75.25 CORROSION SEAT TRACK REMOVED AND REPAIRED AS PER SRM 53-70-00 VOL II.  REPAIR SEAT TRACK AND SPLICE FABRICATED AS PER SRM 53-70-00 VOL II FIG 1.  CLASSIFIED AS MAJOR REPAIR PER GMM 6-1-100.
